# SDR 2024FA0000794

- Difficulty date: October 28, 2024
- Submitted: October 29, 2024
- Operation: General aviation
- Aircraft: SIAEC
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 4,555 hours, 7,370 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION OF FR40 LH SIDE FASTENER HOLE LOCATION, FOUND H260 WITH CRACK INDICATION.
